Open Access
Translator Disclaimer
2004 Strongly nonlinear multivalued, periodic problems with maximal monotone terms
Evgenia H. Papageorgiou, Nikolaos S. Papageorgiou
Differential Integral Equations 17(3-4): 443-480 (2004).

Abstract

In this paper we study periodic, nonlinear, second-order differential inclusions, driven by the differential operator $$ x\rightarrow (\alpha(x)\|x'\|^{p-2}x')' $$ and involving a maximal monotone term $A$ and a multivalued nonlinearity $F(t,x)$ which satisfies the Hartman condition. We do not assume that $domA$ is all of $\mathbb{R}^{N}$, and so our formulation incorporates variational inequalities. Then we obtain partial generalizations. First, we allow $F$ to depend on $x'$, but for $p=2$ and for the scalar problem ($N=1$). Second, we assume a general multivalued, nonlinear differential operator $x\rightarrow \alpha(x,x')'$; the nonlinearity $F$ depends also on $x'$, but the boundary conditions are Dirichlet. Our methods are based on notions and techniques from multivalued analysis and from the theory of operators of monotone type.

Citation

Download Citation

Evgenia H. Papageorgiou. Nikolaos S. Papageorgiou. "Strongly nonlinear multivalued, periodic problems with maximal monotone terms." Differential Integral Equations 17 (3-4) 443 - 480, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1224.34024
MathSciNet: MR2037985

Subjects:
Primary: 34G25
Secondary: 34A60 , 34B15

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.17 • No. 3-4 • 2004
Back to Top